# SDR FDEA201112095234

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1180-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45 SEAT TRACK GOUGED BS 1180 -1280. REMOVED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK IAW SRM 53-60-52 AND IAW DWG 146N5120, INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
